Journal of the
Korean Mathematical Society

ISSN(Print) 0304-9914 ISSN(Online) 2234-3008

Ahead of Print Articles

HOME VIEW ARTICLES Ahead of Print Articles
The following are papers that have received final approval and are awaiting to be published. They are listed in the order of their initial submission date.
Papers are published in the order of their initial submission date and will be made available under “Current Issue” once scheduled to be included in a print issue.

Note: Please understand the below list is not in the exact publishing order of the papers as the list does not include papers under internal reviewing process nor those that have not been galley proofed by the authors.

Final published versions of all papers are available under “All Issues” and also under “Current Issue” for papers included in the current issue.

* Paper information have been automatically generated from the information submitted by authors in the online submission system.
  • Published online April 5, 2022

    On $3^k$-regular cubic partitions

    Nayandeep Deka Baruah and Hirakjyoti Das

    Abstract : Recently, Gireesh, Shivashankar, and Naika [12] found some infinite classes of congruences for the 3- and the 9-regular cubic partitions modulo powers of 3. We extend their study to all the $3^k$-regular cubic partitions. We also find new families of congruences.

  • Published online February 11, 2022

    Foliations from left orders

    Hyungryul Baik, Sebastian Hensel, and Chenxi Wu

    Abstract : We describe a construction which takes as an input a left order of the fundamental group of a manifold, and outputs a (singular) foliation of this manifold which is analogous to a taut foliation. We investigate this construction in detail in dimension 2, and exhibit connections to various problems in dimension 3.

  • Published online April 5, 2022

    Sharp Ore-type conditions for the existence of an even $[4,b]$-factor in a graph

    Eun-Kyung Cho, Su-Ah Kwon, and Suil O

    Abstract : Let $a$ and $b$ be positive even integers. An even $[a,b]$-factor of a graph $G$ is a spanning subgraph $H$ such that for every vertex $v \in V(G)$, $d_H(v)$ is even and $a \le d_H(v) \le b$. Let $\kappa(G)$ be the minimum size of a vertex set $S$ such that $G-S$ is disconnected or one vertex, and let $\sigma_2(G)=\min_{uv \notin E(G)}(d(u)+d(v))$. In 2005, Matsuda proved an Ore-type condition for an $n$-vertex graph satisfying certain properties to guarantee the existence of an even $[2,b]$-factor. In this paper, we prove that for an even positive integer $b$ with $b \ge 6$, if $G$ is an $n$-vertex graph such that $n \ge b+5$, $\kappa(G) \ge 4$, and $\sigma_2(G) \ge \frac{8n}{b+4}$, then $G$ contains an even $[4,b]$-factor; each condition on $n$, $\kappa(G)$, and $\sigma_2(G)$ is sharp.

    Show More  
  • Published online April 5, 2022

    A Note on the Zeros of Jensen Polynomials

    Young-One Kim and Jungseob Lee

    Abstract : Sufficient conditions for the Jensen polynomials of the derivatives of a real entire function to be hyperbolic are obtained. The conditions are given in terms of the growth rate and zero distribution of the function. As a consequence some recent results on Jensen polynomials, relevant to the Riemann hypothesis, are extended and improved.

Current Issue

May, 2022
Vol.59 No.3

Current Issue